Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suspecting cardiac ischemia, 2 blockages removed in angioplasty. Sleeplessness, headache, reduced BP and dizziness. Causes ?

I am 62 now. My doctor advised angiogram on suspecting cardiac ischaemia during the last stage of a TMT test. Two blockages were detected and I underwent angioplasty on 28th jan 2013. I have been taking, along with other medicines (plavix, clavix, tonact) cardace 125 mg in the morning and metpure xl 125 at bed time. I am having new complaints like occasional sleeplessness , headache and dizziness . My diastolic BP sometimes shows readings around 60. Are these due to hypotension?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
are you taking cardace 125 mg or 12.5mg. And your symptoms suggest some may be because of hypotension because cardace ( ACEI) can cause first dose hypotension , postural hypotension and other symptoms like headache and dizziness. But these symptoms you don't stop it because cardace has so many beneficial effects on heart.
so consult your doctor and reduce the dose if needed and gradually increase the dose .
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor